# SDR JJBA20151029009

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8201
- Aircraft serial: 510
- Aircraft time: 34,946 hours, 47,228 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPE NR 2 EMER EXIT DOOR HITTING THE OVERHEAD BIN WHEN REMOVING.  ADJUSTED TYPE NR 2 EMER EXIT DOOR TRIM.
